Translator Disclaimer
August 2019 Fractional backward stochastic variational inequalities with non-Lipschitz coefficient
Katarzyna Jańczak-Borkowska
Braz. J. Probab. Stat. 33(3): 480-497 (August 2019). DOI: 10.1214/18-BJPS398

Abstract

We prove the existence and uniqueness of the solution of backward stochastic variational inequalities with respect to fractional Brownian motion and with non-Lipschitz coefficient. We assume that $H>1/2$.

Citation

Download Citation

Katarzyna Jańczak-Borkowska. "Fractional backward stochastic variational inequalities with non-Lipschitz coefficient." Braz. J. Probab. Stat. 33 (3) 480 - 497, August 2019. https://doi.org/10.1214/18-BJPS398

Information

Received: 1 September 2017; Accepted: 1 March 2018; Published: August 2019
First available in Project Euclid: 10 June 2019

zbMATH: 07094813
MathSciNet: MR3960272
Digital Object Identifier: 10.1214/18-BJPS398

Rights: Copyright © 2019 Brazilian Statistical Association

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.33 • No. 3 • August 2019
Back to Top